# SDR AWXA200500192

- Difficulty date: February 10, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 15,726 hours, 5,879 cycles
- Engine: Iae V2524A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK2
- Condition: Failed
- Location: Nr 1 Engine Vsv
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, AT APPROXIMATELY 60 KTS  PILOTS RECEIVED ECAM MESSAGE DUAL VSV FAULT.  REJECTED TAKEOFF, & RETURNED TO GATE.  MX R & R NR 1 ENGINE VARIABLE STATOR VANE (VSV) ACTUATOR IAW T/C R5M75303, PERFORMED AN ENGINE RUN & THE OPS AND LEAK CHK GOOD.  CONFIRMED FAILURE OF UNIT, ROOT CAUSE IDENTIFIED AS BLOCKAGE OF SERVO VALVE PORT FILTERS WITH FUEL LACQUER (LEVEL 4).
